MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-B0, FR8A-TRL-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Numbness (2415)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed by quality with limited information.The patient had another procedure a week before their trial implant procedure and the physician believes this may be causing their neurological symptoms.The physician does not believe the curonix devices relate to the patient's symptoms.The stimulator is used to treat pain.The cause of the reported issue is unrelated to the curonix device as the physician does not believe the curonix devices relate to the patient's symptoms (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported numbness, tingling, and weakness in their legs during their trial.The trial devices were pulled and the physician does not relate the patient's symptoms to the curonix devices.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22978962
Report Number3010676138-2025-00190
Device Sequence Number8918281
Product Code GZF
UDI-Device Identifier00850051034390
UDI-Public(01)00850051034390(17)260801
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2026
Device Model NumberFR8A-TRL-B0, FR8A-TRL-A0
Device Lot NumberSWO240830, SWO250115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown